# SDR GLBA2012122000137

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 34,449 hours, 43,279 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE LT INBD WING, LOWER INBD ATTACH ANGLE, JUST FWD OF FWD WING SPAR AT BL 29, 1.1" IN LENGTH.  REPAIRED IAW  EO 12-1900-57-012.   MAJOR REPAIR.
